# SDR HEEA083075

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 13,076 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Part serial: 4788
- Condition: Weak
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF TRANSCEIVER TRANSMITS WEAK. FREQUENCY OFF ABOUT 500 HZ.  ADJUSTED FREQUENCY AND SIDETONE.  REPLACED BAD DISPLAY LENS.  BENCH CHECK GOOD.
